Desiree` (_xxxdezxxx) wrote in vaginapagina,
Desiree`
_xxxdezxxx
vaginapagina

Is anyone else on the implanon IUD?


I had the implanon IUD inserted in my arm back in July. After insertion, I had irregular bleeding on and off, which is actually a normal side effect of the birth control.


Weirdest thing though... I noticed that the next day after having sex, I would start what I thought was my irregular period. The period lasts about 5 days. And I'm almost positive it's my period starting, because I get the cramps, back pain, boob pain, and cravings.

Another weird thing... it's only when I have sex and plateau (aka orgasm, finish, get off). If I have sex and don't finish, the period doesn't happen the following day.

Is this common with anyone else? Has this happened for any other person here, even only a couple times?


Side note***
My very first period after starting this birth control, I had this same thing happen: (warning, graphic)

http://vaginapagina.livejournal.com/12402944.html

I called my doctor after the occurrence and she assured me it happens in women from time to time and the hormones in my birth control had simply affected the way my uterine wall had shed that month. All at once! I'm guessing this could be a factor in my current issue? I don't know..

Someone help!



Posted via LjBeetle
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment